# SDR AALA20190712002

- Difficulty date: July 11, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 59,436 hours, 24,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL ATTACH ANGLE CRACKED AT BS 540 BETWEEN BL 0 AND LBL 4. REPLACED ATTACH ANGLE PER SRM 51-40-02.
